# SDR USAA2012041800019

- Difficulty date: April 5, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - 1 INCH LONG CRACK ON STRINGER CLIP AT BS 727C, S6R.  REPLACED STRINGER CLIP AT BS 727C, S6R IAW B737 SRM 51-40-02-06.
